# SDR SWAA2020112327866

- Difficulty date: November 3, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 46,964 hours, 28,192 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB ASSEMBLY STA 129.50 NR 5 2ND STIFFNER LOWER AREA CRACKED.  REPAIRED STIFFENER NR 2 AT LEFT HORIZONTAL STA INSPAR RIB ASSEMBLY STA 129.50 NR 5, AS PER REF B737-700 SRM 55-10-09-2R-4.
